# SDR P5CA2015122600216

- Difficulty date: December 25, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 77,332 hours, 18,921 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: 141T480149
- Part serial: 15051H4239
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT FWD WINDOW HEAT INOPERATIVE.  INTERMITTENT FAILURE.  REMOVED L1 WINDOW AND TEMP INSTALLED NEW WINDOW IAW MM 56-11-01-004-039.  COMPLETED INSTALL OF L1 WINDOW IAW AMM 56-11-01, OPS CHECK GOOD AT THIS TIME.  COMPLETED STEP 17 AT 1401.
